Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


FEVER AFTER TAKING RIFAFOUR e275, ATRIPLA
May 12, 2015

Hallo Doctor,I have been on Atripla for 6 years now. Recently I was diagnosed with Pulmonary TB and was put on Rifafour e275 immediately. All went well till after the third week when I began having a high fever. This came after consuming alcohol. Can I have compromised the TB therapy or I have developed other conditions, ailments. Yours faithfully, Edward.

Response from Dr. Young

Hello and thanks for posting.

It's unlikely that your fever had anything to do with your alcohol consumption, and it's also unlikely that this compromised your TB treatment.

Rather, there are multiple causes of fever in people who are undergoing TB treatment- including drug reactions/allergy, immune reconstitution syndrome (IRIS) or just another infection.

If your fever persists, I'd strongly suggest speaking to your care providers about your symptoms.

Hope that's helpful, BY


Previous
Viral load and cd4
Next
nurse hiv positive

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement